# SDR HEEA087176

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Support
- Part number: 206040270101
- Condition: Leaking
- Location: Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SUPPORT LEAKING. REPLACED UNION (3 EA) AN8333D DUE TO SEAT AND THREAD DAMAGE; NUT (3 EA) AN924-3D DUE TO THREADS STRIPPED; HOUSING SUPPORT 206-040-241-001 (4 EA) DUE TO CORROSION IN BOLT HOLES.  REPAIRED.
